What Can Cause Hand Tremors?
In 1 hand? for a few weeks I have had a tremor in my right hand, now I have had brain scans and they have ruled out brain tumor, stroke, MS etc and I am meant to go back to doctors tomorrow for a follow-up I am 22 year old woman, I decided to go today because I was carrying my girlfriend/partner's breakfast in bed, I always do that because on wednesdays she works late so I make her breakfast in bed the next morning and my hand shook luckily I didn't drop the tray, but it convinced me to go to doctors.
I already have chronic fatigue syndrome and I am on meds for my anxiety disorder.
Could that cause hand tremors
I have had them for several years
- 7 years agoFavorite Answer
Go and get a check up it could be the start of something. I have had tremors for years and I have essential tremor and I take medication for it but my hands were shaking from young so if you are just getting tremors it could be more serious.
- 7 years ago
Since your doctor is looking into things, I would wait for those results, but hand tremors are actually fairly common and can be caused by many things. My spouse, my mother and my grandfather have all had tremors in one hand or both hands for most of their lives. My grandfather (95) has had tremors from Parkinsons since he was in his 40s, but still does just fine, feeds himself and everything. My mother has tremors now from nerve problems. My husband has not been diagnosed with a specific diagnosis but one hand has tremors worse than the other. In that hand, the tremor gets worse when he concentrates on what he is doing. (since you were carrying the tray and concentrating on not spilling anything, this may be similar to what happened to you). I am sharing all of this to let you know this is not something that has only one cause but people deal with tremors all their lives and you should not be anxious about it. In fact, focusing on it and building anxiety over it is only going to make things worse. If the tremors are bothersome, there are some meds you can take to help. If your meds are causing it, you can try other meds for your anxiety. Do not get bogged down in worry about this. I hope you find the cause and it is a simple solution like changing meds, but if it is not simple, keep up your spirits because it is something you can live with successfully.
- 7 years ago
its more than likely from the medication you are already on involuntary muscle movements such as hand tremors can be caused my certain anxiety medications. Ive been on psych meds for years for many things I a huge problem I had with one of these medications was what they call tardive dyskinesia which ive had for about 5 years now. Tardive dyskinesia is a condition where you have involuntary muscle movements in places like the legs arms face and sometimes you don't even realize when your twitching at least that's the way it is for me I don't feel the twitch sometimes especially in my face my mouth will always be moving from one side to the other or my lips will twitch and I wont even know but the cause of this is your medication